ENT Prescribed CUE® Ear Drops for Softening Earwax — Can They Affect Tinnitus and Hyperacusis?

Discussion in 'Support' started by Danail, Nov 1, 2021.

    1. Danail

      Danail Member

      Tinnitus Since:
      10/2021
      Cause of Tinnitus:
      Caloric test
      Hi guys,

      Long story short - I have had tinnitus and hyperacusis for over two weeks now.

      Today my ENT prescribed me CUE ear drops for softening the earwax so we can manually remove it upon my next visit. I dropped 5 drops in each ear today but since they are used for treating inflammation, I think I am not going to use them anymore.

      Has anyone used them and does anyone have experience with its active ingredient Climbazole?

      Here is a link to the particular drops solution:

      https://www.gudruciovaistine.lt/en/ear-care/136-cue-ausu-lasai-15-ml.html

      Please advise if this can affect my condition and what else I could try for softening the earwax. I have heard that olive oil is a good option?
       
    2. AUTHOR
      AUTHOR
      Danail

      Danail Member

      Tinnitus Since:
      10/2021
      Cause of Tinnitus:
      Caloric test
      Update - My tinnitus and hyperacusis just spiked 1 hour after using the eardrops. I tried pouring some water on an earbud and clean as much as I could (I did not go deep in to the ear canal) but I do not know if this has made much of a difference.

      Can one time use of these eardops damage me further? So far I have not tested if my eardrum is perforated but I suppose there is a possibility that this might have happened.
       
Loading...

Share This Page